# SDR FDEA201412200195

- Difficulty date: December 20, 2014
- Submitted: January 15, 2015
- Operation: Air carrier
- Aircraft: N750FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 555
- Aircraft time: 50,958 hours, 20,032 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A5361221420001
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COURIER AREA, FLOOR SUPPORT BETWEEN FRAME 12 & 13 IS SCRATCHED ON TOP SURFACE, JUST INBD OF FLOORBEAM  YC T CAP GOUGE FOUND TO BE OUT OF LIMITS IAW SRM 53-12-15 L=2.0" W=.010" D=.050".  R & R T CAP IAW SRM 51-40-21 & 51-72-00.  REPAIR CLASSIFIED AS CAT A MAJOR.
